# SDR DALA1208976311

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 7,093 hours, 870 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 630,  DURING CRUISE AT FL330,  A BURNING ELECTRICAL ODOR NOTED THROUGHOUT AIRCRAFT, WITH STRONGEST INDICATION NEAR DOOR 5R.  TURNED OFF LEFT & RIGHT UTILITY BUSSES, AND ODOR DISSIPATED.  STATUS MESSAGE LAVATORY AND GALLEY FANS DISPLAYED.  CONTINUED TO DESTINATION WITH UNEVENTFUL LANDING.  REPLACED PRIMARY LAVATORY AND GALLEY FANS, RELAY R8671, AND ASSOCIATED FILTERS.  REPLACED WATER SYSTEM COMPRESSOR, RELAY R859, AND PRESSURE SWITCH S251.  SYSTEMS CHECKED GOOD.
